Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Yasmin for a little over a year now. Last month I intentionally skipped my period. One day before I started the new pack I started experiencing brown discharge. I also began having sex on the day I started the new pack. The brown discharge stayed fairly consistent for about 2 weeks, so I decided to stop the new pack after taking 2 weeks of active pills and induce a period. I had one day of normal flow and the other days were the same brown discharge. My period on bcp normally entails about 4 days of normal flow and red to light pink spotting the rest of the days.
It's been roughly 2 weeks since I last had sex. I started my new pack of pills today but for the past two days have been feeling nauseous. Not throwing up, just nauseous. I took a pregnancy test and it was negative. I have never had unprotected sex (always use a condom) and take my pills regularly and at the same time everyday.


PS. I should also add I am notorious for pregnancy paranoia. I am one of those people who stress out about it and can make myself physically sick at the thought of being pregnant. However, even after taking the pregnancy test to put my mind at ease I still felt ill. What are the chances of my being pregnant?

Loading...

You are gonna be continually stressed out and paranoid if you keep messing around with your birth control. Why would you stop and go with the pill? I don't think i understand the logic here.
You say you take your pills on a regular basis, ya, when your taking them, which isn't on schedule.
I don't know if i can say you may be pregnant. Your system is so out of whack from the on again off again pill thing.
Stay on schedule. A pill a day keeps the baby away. That is the whole purpose of Birth Control.
You may have gotten by this time, but how much longer are you going to play Russian Roulette with your body. It takes a full cycle for your hormones to get adjusted to BC, that is why one should use a condom as well, just for the first month. Good luck to you hon, let us know.
Reply

Loading...